# SDR UIEA2017011700054

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 898,613 hours, 17,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD THRUST REVERSER TRANSLATING COWL INNER SKIN HAS DAMAGED AREA BETWEEN 1:00 AND 4:00 POS AFT EDGE.  REMOVED THE NR 2 OTBD THRUST REVERSER TRANSCATING COWL INNER SKIN IAW CMM 78-32-32. OPS CHECKED GOOD IAW AMM 78-31-00.
